# SDR 95ZZZX6973

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A6871505
- Condition: Making Metal
- Location: Nr 5 Main
- Part time: 96 hours
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SUPERIOR AIR PARTS SB T95-SB001.  FOUND 13 METAL FLAKES IN FACET FILTER BOWL.  TURBINE ASSY CAT37299.  REPLACED WITH ALLISON MANUFACTURED BEARING.
